| Model Number |
ADM06025013P |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Physician was attempting to use inpact admiral dcb during procedure to treat a calcified lesion in the proximal, mid and distal superficial femoral artery (sfa).There was no damage noted to packaging.There was no issue noted when removing device from hoop/tray.The device was prepped per ifu with no issue identified.It was reported that during balloon inflation, a circumferential or radial burst occurred.This caused removal difficulties, with difficulty to removing balloon following balloon inflation.It was reported that due to site of rupture, it was difficult to remove all contrast from distal end.Physician had to pull the proximal end back into the sheath first, then pulled negative to remove the contrast from distal end, then was able to remove the balloon.It is unknown at what pressure the balloon burst.There was no vessel damage reported.There was no patient injury reported.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis: the device was decontaminated with cidex opa solution soak and tergazyme soak pending further device testing to support the final product analysis findings.The device returned with a large longitudinal burst to the mid balloon.There was visible deformation to the distal tip of the device.A tactile test did not detect any further kinks or abnormalities along the length of the catheter.A 0.035-inch guidewire was loaded via the distal tip with no resistance noted.Negative purge did detect a presence of a leak on the device.It was not possible to inflate the balloon due to the burst.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.